• Foodtown of Old Tappan
  • 216 Old Tappan Road, Old Tappan, NJ, 07675
  • Mon-Fri 7am-10pm Sat-Sun 7am-8pm
  • (201) 474-0130
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetminophen. For adults. 500 mg each. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-237-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Doctor recommended 81 mg dose. Chewable aspirin pain reliever (NSAID). Aspirin regimen. America's original great tasting orange flavor! Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen, Diphenhydramine HCl. Non-habit forming. Heritage of care. History of relief. Snap this code or text Tylenol to 30241. MSG & data rates may apply. Text HELP for help. Text STOP for stop. How can we help? 1-877-895-3665. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Contains no aspirin.

    Identifier

    00300450482112

    SKU/UPC

    30045048211

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    100 ct

    Description

    Tylenol® Extra Strength Rapid Release Gels. Gelcaps*. For Adults. Acetaminophen Pain Reliever Fever Reducer. 500 mg Each. Other information. Each gelcap contains: sodium 1mg. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no Aspirin. *Gelatin-coated tablets. Care to recycle™. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. © J&JCI 2015.

    Identifier

    00300450488282

    SKU/UPC

    30045048828

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    28 ct

    Description

    Other Information: Magnesium content 5 mg/caplet. Contents Sealed: Each Backaid Max golden colored, oval shaped caplet bears the identifying mark Alva and is sealed in a clear plastic blister with a paper/foil backing. Do not use if seal appears broken or if product contents do not match product description. You may report serious side effects to the phone number provided under Questions? below. Misc: Aspirin free. 6 hour formula. For Relief of: backache; leg pain; joint pain. Non-drowsy/caffeine free. Acetaminophen/Pamabrom. Analgesic/Diuretic. Do not use with other medicines containing Acetaminophen. Dual action. Relieves pain of inflammation. Relieves pressure-caused discomforts. Gluten free. 1000 mg strong per 2 caplet dose. Questions? 1-800-792-2582. www.Backaid.net.

    Identifier

    00072959530280

    SKU/UPC

    7295953028

    Manufacturer

    Alva Amco

    Brand

    Backaid
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150200

    SKU/UPC

    30573015020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    0.50 oz

    Description

    Other Information: Store at 68 to 77 degrees F (20 to 25 degrees C). Misc: Bacitracin zinc. Neomycin sulfate. Polymyxin B sulfate. Pramoxine HCl. No. 1 doctor recommended brand. Dual Action Ointment: 24 hr infection protection; maximum strength pain relief. No sting. + pain relief ointment. Soothes cuts, scrapes, and burns. Every cut. Every time. Use with band-aid bandages. Questions? Call toll free 800-223-0182 or outside US, dial collect 215-273-8755. www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810746885

    SKU/UPC

    30081074688

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all directions and warnings before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Solubilized Ibuprofen capsules. NSAID. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730169202

    SKU/UPC

    30573016920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: save carton for full directions and warnings; store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone anti-itch creme. Fast itch relief lasts 10 hours (when used as directed). Psoriasis. Poison ivy. Insect bites. Inflammation & redness. Soothes itch, irritation & rashes. Creme with aloe. No. 1 itch medicine (refers to the ingredient hydrocortisone) doctors recommend. Anti-itch creme for fast comfort. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167003916

    SKU/UPC

    4116700391

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    16 foz

    Description

    Country of Origin: USA Weight (lbs): 1.00

    Identifier

    00052651000069

    SKU/UPC

    5265100006

    Manufacturer

    Dickinson Brands Inc.

    Brand

    Dickinson Brands
  • Size

    120 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Aspirin regimen. For adult use. Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    80 ct

    Description

    Advil PM Ibuprofen 200 mg Coated Caplets* - 80 CT. Diphenhydramine citrate, 38 mg. Pain reliever (NSAID)/nighttime sleep-aid. *Capsule-shaped tablets. See new warnings information. Wyeth for most recent product information, visit www.advil.com. Appearance of the blue Advil PM caplet is a trademark of Wyeth Consumer Healthcare. Uses: For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Questions or comments Call weekdays 9 AM to 5 PM EST at 1-800-88-ADVIL. 2009 Wyeth.

    Identifier

    00305730164405

    SKU/UPC

    30573016440

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    4 foz

    Description

    Other Information: Each teaspoon contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: For ages 2 to 11. 100 mg per 5 ml (teaspoon). Contains ibuprofen oral suspension (NSAID). Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. www.motrin.com.

    Identifier

    00300450192042

    SKU/UPC

    30045019204

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone anti-itch ointment. Itch relief. Fast itch relief lasts 10 hours (when used as directed). No. 1 itch medicine (refers to the ingredient hydrocortisone) doctor recommended. Psoriasis. Poison ivy. Irritation & rashes. Inflammation & redness. Locks in moisture. Anti-itch ointment helps seal in healing. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167003930

    SKU/UPC

    4116700393

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (Capsule-shaped tablets). New product. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Made in Germany.

    Identifier

    00325866553065

    SKU/UPC

    32586655306

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    4 foz

    Description

    Other Information: Each Teaspoon Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Contains Ibuprofen, oral suspension (NSAID) 100 mg per 5 ml (teaspoon). Dye-free. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 am to 8:00 pm EST. www.motrin.com.

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    0.50 oz

    Description

    Other Information: Store 68 to 77 degrees F (20 to 25 degrees C). Misc: Neomycin sulfate. Polymyxin B sulfate. Pramoxine HCl. Dual Action Cream: soothing infection protection; maximum strength pain relief. No sting. No. 1 doctor recommended brand. + Pain relief cream. Soothes cuts, scrapes, and burns. Every cut. Every time. Use with band-aid bandages. Questions? Call 800-223-0182 or outside the US 215-273-8755 (collect). www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810737944

    SKU/UPC

    30081073794

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    0.50 oz

    Description

    Other Information: Store at 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Misc: Bacitracin zinc. Neomycin sulfate. Polymyxin B sulfate. 24 hour infection protection. No sting. No. 1 doctor recommended brand. Effective germ kill formula. Every cut. Every time. Use with Band-Aid brand bandages. Heliderm technology. Questions? Call toll free 800-223-0182 or 215-273-8755. Neosporin Original Ointment with the unique Heliderm technology provides a nourishing environment for skin (Formulated with a unique base of cocoa butter, cottonseed oil, olive oil, sodium pyruvate, vitamin E (tocopheryl acetate), and petrolatum). www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810730884

    SKU/UPC

    30081073088

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/diphenhydramine citrate, 38 mg tablets. Coated caplets (capsule-shaped tablets). www.motrin.com.

    Identifier

    00300450563200

    SKU/UPC

    30045056320

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    4 foz

    Description

    Other Information: Each 5 ml (1 tsp) Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Acetaminophen. Pain reliever - Fever reducer. 160 mg per 5 ml. Ages 2-11. Ibuprofen free. Alcohol free. Aspirin free. See new warning. Tylenol: Heritage of care. History of relief. Snap this code or text TYKID to 87715. Msg & data rates may apply. Text Help for help. Text Stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years.

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Phenylketonurics: contains phenylalanine 4.2 mg per tablet. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See side of box for lot number and expiration date. Misc: For ages 6-11 years. Chewable tablets. Ibuprofen tablets, 100 mg fever reducer/pain reliever (NSAID). Aches & pains. Lasts up to 8 hours. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional. For most recent product information, visit www.Advil.com. Made in Canada.

    Identifier

    00305730179201

    SKU/UPC

    30573017920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    40 ct

    Description

    Other Information: Each Capsule Contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Solubilized ibuprofen capsules, 200 mg. Liquid filled capsules. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730169301

    SKU/UPC

    30573016930

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    80 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID), 200 mg. Liqui-Gels. Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730169400

    SKU/UPC

    30573016940

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent production information, visit www.Advil.com.

    Identifier

    00305730165303

    SKU/UPC

    30573016530

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    1 oz

    Description

    Other Information: Store at 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Misc: Bacitracin zinc. Neomycin sulfate. Polymyxin B sulfate. 24 hour infection protection. No sting. No. 1 doctor recommended brand. Effective germ kill formula. Every cut. Every time. Use with Band-Aid brand bandages. Heliderm technology. Questions? Call toll free 800-223-0182 or 215-273-8755. Neosporin Original Ointment with the unique Heliderm technology provides a nourishing environment for skin (Formulated with a unique base of cocoa butter, cottonseed oil, olive oil, sodium pyruvate, vitamin E (tocopheryl acetate), and petrolatum). www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810730877

    SKU/UPC

    30081073087

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen, diphenhydramine HCl. Non-habit forming. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450482259

    SKU/UPC

    30045048225

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    50 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets (NSAID). All day strong. Strength to last 12 hours. Made in Mexico.

    Identifier

    00325866105035

    SKU/UPC

    32586610503

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730150408

    SKU/UPC

    30573015040

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730160407

    SKU/UPC

    30573016040

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150309

    SKU/UPC

    30573015030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    1.80 oz

    Description

    Preparation H® Hemorrhoidal Cream Maximum Strength. Pain relief. Smooth cream formula with aloe. Rapid, soothing pain relief from painful burning, itching and discomfort. Shrinks swollen hemorrhoidal tissue. Protects irritated tissue. Relieves external discomfort. Net Wt 0.9 oz (26 g). Uses: For temporary relief of pain, soreness and burning. Helps relieve the local itching and discomfort associated with hemorrhoids. Temporarily shrinks hemorrhoidal tissue. Temporarily provides a coating for relief of anorectal discomforts. Temporarily protects the inflamed, irritated anorectal surface to help make bowel movements less painful. Patent pending. Questions or Comments Call weekdays 9 AM to 5 PM EST at 1-800-99PrepH or 1-800-997-7374. For most recent product information, Visit www.preparationh.com. © 2015 Pfizer Inc.

    Identifier

    00305732868103

    SKU/UPC

    30573286810

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Preparation H
  • Size

    50 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105042

    SKU/UPC

    32586610504

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    20 ct

    Description

    Other Information: Each Capsule Contains: potassium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Do not use if carton is open or if foil under bottle cap printed safety seal is broken or missing. Misc: Ibuprofen capsules, 200 mg. Pain reliever/Fever reducer (NSAID). Liquid filled capsules. New. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450409201

    SKU/UPC

    30045040920

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    1 oz

    Description

    Misc: Cooling relief gel. 1% hydrocortisone. Itch relief. Sunburn. Poison ivy. Insect bites. Inflammation & redness. Cools itch on contact. Cools itch fast. Relief that lasts. No. 1 itch medicine (Refers to the ingredient hydrocortisone) doctors recommend. Cools itch fast. www.chattem.com. For more information please visit www.Cortizone10.com.

    Identifier

    00041167003602

    SKU/UPC

    4116700360

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    100 ct

    Description

    Other Information: Store at 20-25 degrees C (68-77 degrees F). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com. Questions or comments? 1-800-468-7746.

    Identifier

    00300672000910

    SKU/UPC

    30067200091

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen Sodium Tablets (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in Germany.

    Identifier

    00325866105011

    SKU/UPC

    32586610501

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    40 ct

    Description

    Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Soft Grip® Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. The Aleve Soft Grip Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation Just 1 gelcap can manage pain for up to 12 hours The Soft Grip Arthritis Cap is child resistant ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors. For minor aches and pains due to minor arthritis, back and body aches, and headache

    Identifier

    00325866536464

    SKU/UPC

    32586653646

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    24 ct

    Description

    Other Information: Store at 68 - 77 degrees F (20 - 25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    GlaxoSmithKline

    Brand

    Excedrin
  • Size

    0.47 foz

    Description

    Benadryl® Extra Strength Itch Relief Stick. Topical analgesic/skin protectant. Apply directly to insect bites. Starts working on contact. Relieves itch and pain. For adults and kids 2+. Insect bites. Mosquito bites. Itch relief stick. Hold stick straight down over affected skin area and press tip of stick repeatedly until liquid flows, then dab sparingly. Uses: Temporarily relieves pain and itching associated with: Insect bites. Minor burns. Sunburn. Minor skin irritations. Minor cuts. Scrapes. Rashes due to poison ivy, poison oak, and poison sumac. Dries the oozing and weeping of poison ivy, poison oak, and poison sumac. Questions Call 1-800-524-2624 (English/Spanish). www.benadryl.com. ©J&J CCI 2013.

    Identifier

    00312547171403

    SKU/UPC

    31254717140

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Benadryl
  • Size

    125 ct

    Description

    Ecotrin® Safety Coated Aspirin Tablets 325mg Regular Strength. (NSAID) pain reliever. Arthritis pain*. *For the temporary relief of minor arthritis pain. #1 cardiologist recommended. 125 tablets. Uses: Temporarily relieves minor aches and pains due to: Minor arthritis pain. Headache. Toothache. Menstrual pain. Muscle pain. Colds. Or as recommended by a doctor. Questions 1-866-255-5202. www.ecotrin.com. ©2017 Medtech Products Inc., A Prestige Brands Company

    Identifier

    00042037103798

    SKU/UPC

    4203710379

    Manufacturer

    Medtech Products Inc.

    Brand

    Ecotrin
  • Size

    24 ct

    Description

    Does PMS discomfort mean more to you than just aches and pains? When you define the signs of PMS, do you come up with an overwhelming mess of PMS symptoms that plague your body before and during your menstrual cycle? Midol Complete can help relieve your uncomfortable, even painful, period symptoms such as cramps, bloating, and fatigue. With its combination of powerful ingredients, Midol tackles all the common premenstrual syndrome woes. Plus, it can be used by teens 12 years and older. Midol Complete contains maximum strength acetaminophen to relieve pain, caffeine to help reduce bloating, and fatigue, and pyrilamine maleate, an antihistamine to help alleviate water retention. Choose Midol Complete when you need a PMS treatment for more than just period pain. Midol Complete gelcaps can treat your period symptoms, such as: menstrual cramps, backache, muscle aches, headache, bloating, water-weight gain, and fatigue... because you deserve it! PROVIDES LONG-LASTING PMS RELIEF: Choose Midol Complete in easy-to-take gelcap form for relief of menstrual period symptoms like cramps, muscle aches, headache, bloating, water-weight gain, backache, and fatigue. EXCLUSIVE COMBINATION OF INGREDIENTS: Offers an extra strength formula that contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and an antihistamine to fight fatigue and bloating" FOR TEENS AND ADULTS: Midol Complete is recommended for use by adults and children 12 years and older. This means that that teens can take Midol Complete gelcaps for relief of premenstrual cramps and other period symptoms, too. EXTRA STRENGTH FORMULA: Midol Complete caps contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free. SAY GOODBYE TO WATER RETENTION: Bloating and water-weight gain are no match for Midol's caffeine (diuretic) and antihistamine ingredients.

    Identifier

    00312843172531

    SKU/UPC

    31284317253

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    MIDOL
  • Size

    50 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, headache, toothache, the common cold, premenstrual and menstrual cramps, temporarily reduces fever. Lasts up to 8 hours For the temporary relief of minor arthritis pain Contains no aspirin; gluten free Compare to tylenol® arthritis pain active ingredient**

    Identifier

    00036800106178

    SKU/UPC

    3680010617

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115859

    SKU/UPC

    3680011585

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    40 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCL, 25 mg. Pain reliever/nighttime sleep aid. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (capsule shaped tablets). Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Germany.

    Identifier

    00325866553072

    SKU/UPC

    32586655307

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    24 ct

    Description

    Other Information: Store at 20-25 degrees C (68-77 degrees F). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, asipirin (NSAID) and diphenhydramine citrate. Caffeine-free. Non-habit forming. Visit us at www.excedrin.com. Questions or comments? 1-800-452-0051.

    Identifier

    00300672056245

    SKU/UPC

    30067205624

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    24 ct

    Description

    For ages 6-11 years. Fever, Aches & Pains: Lasts up to 8 hours. Read all product information before using. Keep this carton for important information. This product is intended for use in children ages 6 years - 11 years. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degree C (104 degrees F).

    Identifier

    00305730175111

    SKU/UPC

    30573017511

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115842

    SKU/UPC

    3680011584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    150 ct

    Description

    Ecotrin® Safety Coated Aspirin Low Strength Tablets. (NSAID) pain reliever. #1 cardiologist recommended. 81mg Uses: For the temporary relief of minor aches and pains due to: The common cold. Toothache. Muscle pain. Headache. Menstrual pain. Minor pain of arthritis. Or as recommended by your doctor. Questions or comments 1-866-255-5202. ecotrin.com. ©2015 Medtech Products Inc.

    Identifier

    00042037104276

    SKU/UPC

    4203710427

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Ecotrin
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    2.50 foz

    Description

    Aspercreme® Max Pain Relieving Liquid No-Mess Roll-On. Powerful heating action. Arthritis strength. Menthol 16%. Roller ball keeps hands clean. With skin conditioners. Deep, penetrating heat. Roller ball keeps hands clean. Uses: Temporarily relieves minor pain associated with: Arthritis. Simple backache. Muscle strains. Sprains. Bruises. Cramps. Recyclable carton. www.chattem.com. ©2015.

    Identifier

    00041167057506

    SKU/UPC

    4116705750

    Manufacturer

    Chattem, Inc.

    Brand

    Aspercreme
  • Size

    24 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, headache, toothache, the common cold, premenstrual and menstrual cramps, temporarily reduces fever. Compare to tylenol® arthritis pain active ingredient** Lasts up to 8 hours For the temporary relief of minor arthritis pain Contains no aspirin; gluten free

    Identifier

    00036800106161

    SKU/UPC

    3680010616

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    0.90 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Clear, non-greasy formula with no unpleasant scent. Prompt cooling relief from painful burning and itching. Shrinks swollen hemorrhoidal tissue. Relieves external discomfort. Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-99preph or 1-800-997-7374. For most recent product information, visit www.preparationh.com.

    Identifier

    00305732840109

    SKU/UPC

    30573284010

    Manufacturer

    Pfizer

    Brand

    Preparation H
  • Size

    4 foz

    Description

    Advil Children’s® Suspension Bubble Gum Flavored Liquid Fever Reducer/Pain Reliever. Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5ml. Aches & pains. Lasts up to 8 hours. For ages 2-11 years. Alcohol-free. Uses temporarily: Reduces fever. Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Long lasting: up to 8 hours of fever reduction. Great convenience: long duration means fewer doses needed per day. Questions or comments Call toll-free 1-800-88-ADVIL or ask your pharmacist, doctor or health care professional. For most recent product information, visit www.advil.com. ©2012 Pfizer Inc.

    Identifier

    00305730207300

    SKU/UPC

    30573020730

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730165402

    SKU/UPC

    30573016540

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    125 ct

    Description

    Use for temporary relief of minor aches & pains due to: headache, menstrual pain, muscle pain, colds, toothache, minor pain of arthritis, or as recommended by your doctor. Safety coated Compare to ecotrin active ingredient 125 tablets

    Identifier

    00036800119116

    SKU/UPC

    3680011911

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap or foil inner seal imprinted safety seal is broken or missing. Misc: Ibuprofen tablets USP. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450481023

    SKU/UPC

    30045048102

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    4 foz

    Description

    Other Information: Other Information: Each teaspoon contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com . Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730171304

    SKU/UPC

    30573017130

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    108 ct

    Description

    Bayer® Chewable Low Dose Aspirin Tablets Orange. Aspirin Regimen. Aspirin (NSAID) Pain Reliever. 81mg Tablets. Value Pack. 3x36=108 Tablets. Uses: • For the temporary relief of minor aches and pains or as recommended by your doctor. • Ask your doctor about other uses for Bayer 81 mg Orange Chewable Aspirin. For Adult Use. • Protects your heart by keeping your blood flowing freely. • Recommended by Doctors for Aspirin Regimen use. • Great-Tasting Orange Flavored Aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Bayer and the Bayer Cross are registered trademarks of Bayer. Questions or Comments Call: 1-800-331-4536, (Mon-Fri 9AM - 5PM EST).

    Identifier

    00312843101050

    SKU/UPC

    31284310105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: See new warning. Multi-syptom relief of cramps, bloating. Fatigue, backage & headache. Questions or comments 1-800-331-4536 (Mon-Fri 95 EST).

    Identifier

    00312843024717

    SKU/UPC

    31284302471

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    36 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Pain reliever (NSAID). Enteric coated. Safety coated. Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). America's aspirin. 100 years. Doctor recommended. Easy to swallow coated tablets. Coating helps protect against stomach upset. 81 mg. Gluten free. Stjosephaspirin.com. Question or comments? Call 1-855-785-6381 weekdays 9 am to 5 pm EST.

    Identifier

    00816526010009

    SKU/UPC

    81652601000

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    60 ct

    Description

    BOIRON COLDCALM CHILDREN'S COLD RELIEF IS A POWERFUL MEDICINAL PRODUCT DESIGNED TO PROVIDE NATURAL RELIEF FOR COLD SYMPTOMS. MADE WITH A MINIMAL AMOUNT OF NATURAL INGREDIENTS, BOIRON COLDCALM CHILDREN'S COLD RELIEF IS LARGELY FREE FROM UNNATURAL AND UNNECESSARY ADDITIVES. THIS PRODUCT IS HOMEOPATHIC. THIS UNIT OF BOIRON COLDCALM CHILDREN'S COLD RELIEF CONTAINS 60 TABLETS. SEE LABEL FOR WARNINGS.

    Identifier

    00306962607609

    SKU/UPC

    30696260760

    Manufacturer

    Boiron

    Brand

    Boiron
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone anti-itch creme. 10 nourishing ingredients. Fast itch relief lasts 10 hours (when used as directed). No. 1 itch medicine (refers to the ingredient hydrocortisone) doctor recommended. Eczema. Sunburn. Dry, itchy skin. Inflammation & redness. Hydrates irritated, itchy skin. Anti-itch creme soothes itch fast. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167010563

    SKU/UPC

    4116701056

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    24 ct

    Description

    Other Information: Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 24 caplets (capsule-shaped tablets). Visit us at www.excedrin.com.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Prevents further irritation. Prompt, soothing relief from painful burning, itching and discomfort. Shrinks swollen hemorrhoidal tissue. Protects irritated tissue. Relieves internal and external discomfort. Questions or comments? Call weekdays 9 AM to 5 PM EST at 1-800-99PrepH or 1-800-997-7374. For most recent product information, visit www.preparationh.com. Made in Canada.

    Identifier

    00305732871103

    SKU/UPC

    30573287110

    Manufacturer

    Pfizer

    Brand

    Preparation H
  • Size

    100 ct

    Description

    Bayer® Aspirin Regimen Aspirin [NSAID] Pain Reliever Safety Coated Caplets. 325 mg. 100 enteric coated caplets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor about other uses for Bayer safety coated 325 mg Aspirin. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843555655

    SKU/UPC

    31284355565

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    5 foz

    Description

    Other Information: Avoid excessive heat. Misc: First aid antiseptic & pain reliever. Cleans; soothes instantly; prevents infection. Questions? 1-844-241-5454 Mon-Fri (8-5 CST) or www.bactine.com.

    Identifier

    00365197810055

    SKU/UPC

    36519781005

    Manufacturer

    WellSpring Pharmaceutical

    Brand

    Bactine
  • Size

    100 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105059

    SKU/UPC

    32586610505

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    120 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). Safety coated pain reliever (NSAID). America's aspirin. Doctor recommended. 100 years. stjosephaspirin.com. Taking care of American families for over 100 years. St. Joseph is America's aspirin. Gluten free. Easy to swallow coated tablets. Coating helps protect against stomach upset. Questions or comments? Call 1-855-785-6381 weekdays 9 AM to 5 PM EST.

    Identifier

    00816526010016

    SKU/UPC

    81652601001

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    1.25 foz

    Description

    Misc: 1% hydrocortisone anti-itch liquid. Targets itch fast! Insect bites. Redness & inflammation. Skin irritation & rashes. No mess. No. 1 itch medicine (Refers to the ingredient hydrocortisone) - Doctors recommend. Chattem - A sanofi company. www.chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167003206

    SKU/UPC

    4116700320

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    100 ct

    Description

    Other Information: For use as a moist compress if necessary, first cleanse the area and place wipe in contact with irritated area for a soothing and cooling effect. Leave in place for up to 15 minutes and repeat as needed but not to exceed directions for use. Misc: Hemorrhoidal pads with witch hazel. Immediate relief from burning and itching caused by hemorrhoids. Witch hazel soothes and protects irritated areas. Brand used by Hospitals. Also Suitable for Hygienic Care: Use tucks medicated cooling pads daily to cleanse outer rectal and/or vaginal areas. As a Moist Compress: Fold and use as a moist compress on inflamed tissue. Tucks medicated cooling pads are particularly helpful in relieving discomfort following childbirth, rectal or vaginal surgery. You are not alone. Over twenty percent of the adult population will get hemorrhoids. That means one out of five adults you know could have them. Now you have help, you have Tucks. Cleanse and relieve discomfort with Tucks medicated cooling pads. They are pH balanced, hypo-allergenic and dye-free. Satisfaction guaranteed. Carton is 100% recyclable.

    Identifier

    00041388007304

    SKU/UPC

    4138800730

    Manufacturer

    Blistex

    Brand

    Tucks
  • Size

    4 foz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 foz

    Description

    Other Information: Each tsp contains: sodium 10 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for expiration date. Misc: Blue raspberry-flavored liquid for ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or healthy care professional. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. Alcohol-free. For most recent product information, visit www.Advil.com.

    Identifier

    00305730174305

    SKU/UPC

    30573017430

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    40 ct

    Description

    Other Information: Each tablet contains: sodium 22 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg (Provided as ibuprofen sodium 256 mg). Pain reliever/fever reducer (NSAID). Film-coated ibuprofen sodium. Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730133401

    SKU/UPC

    30573013340

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (Capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160308

    SKU/UPC

    30573016030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    40 ct

    Description

    Other Information: Each capsule contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Naproxen sodium capsules, 220 mg (NSAID). All day strong. Strength to last 12 hours. Liquid filled capsules. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM-5PM EST). Made in India.

    Identifier

    00325866561558

    SKU/UPC

    32586656155

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets USP. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Keep carton for reference. www.motrin.com. Questions? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) or visit www.motrin.com.

    Identifier

    00300450481016

    SKU/UPC

    30045048101

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Mexico.

    Identifier

    00325866105028

    SKU/UPC

    32586610502

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730165204

    SKU/UPC

    30573016520

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    3 oz

    Description

    Children's Benadryl® Itch Cooling Gel. Camphor external analgesic. Cooling, soothing relief for most outdoor itches. Stops the urge to scratch. For kids 2+. Insect bites poison ivy, oak, sumac mosquito bites sunburn minor cuts & scrapes. For skin use only. Does not contain diphenhydramine. Use: Temporarily relieves pain and itching associated with: Minor burns. Sunburn. Minor cuts. Scrapes. Insect bites. Minor skin irritations. Rashes due to poison ivy, poison oak, and poison sumac. Active made in India. Questions Call toll-free 800-524-2624 or 215-273-8755 (collect). www.benadryl.com. ©J&J CCI 2013.

    Identifier

    00312547171038

    SKU/UPC

    31254717103

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Benadryl
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID). Pain reliever/Fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555372

    SKU/UPC

    31284355537

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: sodium 30 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Liquid gels (liquid filled capsules). Strength to last 12 hours. All day strong. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in the USA of US & imported materials.

    Identifier

    00325866528131

    SKU/UPC

    32586652813

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve